# SDR AALA202104139009

- Difficulty date: April 12, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N988NN
- Make and model: Boeing 737823
- Aircraft serial: 31237
- Aircraft time: 14,326 hours, 5,921 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE LIGHT ILLUMINATED IN COCKPIT AND FLIGHT ATTENDANTS REPORTED SMOKE ALARM IN LEFT AFT LAVATORY. DETECTOR NEEDED SHUT OFF TO STOP ALARM. SMOKE DETECTOR OPS NORMAL PER AMM 26-14-00.
